MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In the robot arm the axis 5 position went under the lower limit during a trajectory planned by the software.The 5th axis is designed not to fall below 14500, the value displayed 13900.As this was below the limits the system operated as expected and blocked the request.Testing was undertaken to unlock the block and verified functional verification, verified in the link 3 that a cable was not disconnected and completed an intrinsic verification.Following this interventionthe system was operating as expected.Unable to determine a root cause for this issue.Retrospective reporting of issue following fda inspection - documented internally in corresponding capa.
 
Event or Problem Description
During a surgery, where the patient was under general anesthetic and open, there was an problem with the system which blocked the first trajectory being sent to the neuromate.Remediation action was taken to restart the system, but the problem persisted - therefore the surgery was cancelled.No harm to patient but medical intervention required to close patient with no clinical benefit.Patient recovered from ga.The surgeon needed to surgically close the patient up without being able to compete the planned surgery.This is being reported on the basis of the surgical intervention to close the patient at an unplanned stage of the surgery due to a malfunction of the device.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key22395304
Report Number3009108888-2025-00008
Device Sequence Number9401333
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown